A member asked:

41 yr old tubes tide 13 yrs ago. i have been spotting days until period start been like this for over a year?

A doctor has provided 1 answer
Dr. Robert Kwok answered

Specializes in Pediatrics

Ob-Gyn can evaluate: For some women, after age 40 years, some hormonal changes may cause changes in the quality & thickness of the uterine lining, and in the amount of blood flow & the time it takes to flow out. These things can make one's period flow change in appearance, including having symptoms such as spotting. An ob-gyn doctor can evaluate it, and also do routine cancer screening.

Answered 12/9/2013

5.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...